# SDR FDEA201005151543

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK 5R HAS CORROSION ON UPPER SURFACE BOTH FLANGES AND INSIDE SCALLOPS (APPROX 10 SQ IN TOTAL) FROM FRAME 18 TO FRAME 19. R & R SEAT TRACK 5R FROM FRAME 18 TO FRAME 19 IAW SRM 51-72-10. ALSO IAW SRM 53-12-16 PAGE 4G/4H.
